# SDR AALA990250

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1438H
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11428
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: 10SD8001
- Condition: Defective
- Location: Mlg
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - DURING OVERNIGHT CHECK, MAIN LANDING GEAR DOORS WOULD NOT RETRACT.  REPLACED ANTI-RETRACTION SOLENOID.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
